# SDR COMA2009113050219

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- Aircraft time: 31,961 hours, 27,823 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 0306
- Condition: Failed
- Location: Nlg
- Part time: 32,194 hours, 28,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE WARNING MSG ON T/O, NOSE GEAR DOORS NOT OPENING.  EMERGENCY DECLARED, AC RETURNED TO DAY LANDED SAFELY.  REMOVED AND REPLACED NLG DOOR SELECTOR VALVE.
